Optimal asset allocation under linear loss aversion

Fortin, Ines ORCID: https://orcid.org/0000-0003-4517-455X and Hlouskova, Jaroslava (2011) Optimal asset allocation under linear loss aversion. Journal of Banking & Finance, 35 (11), pp. 2974-2990.

Full text not available from this repository.
Item Type: Article in Academic Journal
Keywords: Loss aversion, Prospect theory, Portfolio optimization, MV/CVaR portfolios, Copula, Investment strategy
Classification Codes (e.g. JEL): D03, D81, G11, G15, G24
Status: Published
Date Deposited: 13 May 2015 08:43
Last Modified: 16 Jan 2019 12:59
URI: https://irihs.ihs.ac.at/id/eprint/3358

Actions (login required)

View Item View Item